# SDR FDKA2008122600324

- Difficulty date: December 26, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,157 hours, 16,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6289 JFK-PHL.  OVERHEAD EMERG LIGHTS INOP.  RESET THE INVERTER OPS CK GOOD.
